Tohoku Mathematical Journal

On a characterization of unbounded homogeneous domains with boundaries of light cone type

Jun-ichi Mukuno and Yoshikazu Nagata

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We determine the automorphism groups of unbounded homogeneous domains with boundaries of light cone type. Furthermore we present a group-theoretic characterization of one of the domains. As a corollary we prove the non-existence of compact quotients of the homogeneous domain. We also give a counterexample of the characterization.

Article information

Source
Tohoku Math. J. (2), Volume 69, Number 2 (2017), 161-181.

Dates
First available in Project Euclid: 24 June 2017

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1498269621

Digital Object Identifier
doi:10.2748/tmj/1498269621

Mathematical Reviews number (MathSciNet)
MR3682161

Zentralblatt MATH identifier
06775250

Subjects
Primary: 32M10: Homogeneous complex manifolds [See also 14M17, 57T15]
Secondary: 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]

Keywords
Unbounded homogeneous domains group-theoretic characterization

Citation

Mukuno, Jun-ichi; Nagata, Yoshikazu. On a characterization of unbounded homogeneous domains with boundaries of light cone type. Tohoku Math. J. (2) 69 (2017), no. 2, 161--181. doi:10.2748/tmj/1498269621. https://projecteuclid.org/euclid.tmj/1498269621


Export citation

References

  • J. Byun, A. Kodama and S. Shimizu, A group-theoretic characterization of the direct product of a ball and punctured planes, Tohoku Math. J. (2) 62 (2010), no. 4, 485–507.
  • E. Calabi and L. Markus, Relativistic space forms, Ann. of Math. (2) 75 (1962), 63–76.
  • I. Dotti-Miatello, Complex structures on normal $j$-algebras, J. Pure Appl. Algebra 73 (1991), no. 3, 247–256.
  • A. Kodama and S. Shimizu, A group-theoretic characterization of the space obtained by omitting the coordinate hyperplanes from the complex Euclidean space, Osaka J. Math. 41 (2004), no. 1, 85–95.
  • A. Kodama and S. Shimizu, Standardization of certain compact group actions and the automorphism group of the complex Euclidean space, Complex Var. Elliptic Equ. 53 (2008), no. 3, 215–220.
  • I. I. Pyateskii-Shapiro, Automorphic functions and the geometry of classical domains, Translated from the Russian, Gordon and Breach Science Publishers, 1969.
  • J. Wolf, The Clifford-Klein space forms of indefinite metric, Ann. of Math. (2) 75 (1962), 77–80.